... me for having low depakote levels. Ihave told them that this mostly happens with the newer white generic pills and did not have this problem with the grey pills or name brand depakote.They treat many "non-compliant" clients, so they don't believe my explaexplanation 100%. What should I do?
Consider changing Drs. Many ER meds do leave what looks like the med itself, but it's not, this "thing" is a function of the meds ability to release over time, I'm not a chemist, but I do know it's mentioned in the paraphernalia of many time released meds. The other brands may have had one a different color. But as for you dissatisfaction with how you're being treated again, maybe it;s time for a change.
Have you tried the regular Depakote instead of the ER? It does mean taking the meds more often but if your GI tract is fast like mine it does solve the problem of the med not being fully absorbed.
Just a suggestion.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jan 2018 • 7 answers
I have PTSD, Mania Bipolar, Anxiety disorder, Panic Disorder Depression and I need meds. No insuranc
Updated 17 Sep 2013 • 4 answers
Updated 26 Jan 2015 • 2 answers
Updated 6 Oct 2015 • 3 answers
Updated 3 Oct 2018 • 1 answer